# SDR 96ZZZX5900

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15919
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335106
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 569950102
- Condition: Defective
- Location: Elt
- Component: Narco, 910
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING A NEW NARCO ELT BATTERY, THE ELT COULD NOT BE RESET AFTER ACTIVATING THE ELT.  REPLACEMENT DATE OF BATTERY WAS 10-1-98.  BATTERIES HAVE A COMPUTER CHIP IN THEM SO ONLY NARCO BATTERIES CAN BE UTILIZED.  APPARENTLY FAULT WAS IN THIS CHIP.  AFTER INSTALLING ANOTHER NEW NARCO BATTERY, OPERATION WAS SATISFACTORY.
